Moment Map and Gelfand Transform for the Enveloping Algebra

Abstract : Describing the Gelfand construction for the analytic states on an universal enveloping algebra, we characterize pure states and re-find the main result of a preceding work with L. Abdelmoula and J. Ludwig on the separation of unitary irreducible representations of a connected Lie group by their generalized moment sets.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-02173488
Contributeur : Imb - Université de Bourgogne <>
Soumis le : jeudi 4 juillet 2019 - 14:54:31
Dernière modification le : vendredi 5 juillet 2019 - 01:13:41

Identifiants

  • HAL Id : hal-02173488, version 1

Collections

Citation

Didier Arnal, Mohamed Selmi. Moment Map and Gelfand Transform for the Enveloping Algebra. Journal of Lie Theory, 2019, 29 (1), pp.227-237. ⟨hal-02173488⟩

Partager

Métriques

Consultations de la notice

22